MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC G4 STYLET: 1L 4.5FR X 55CM TCG; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW AGBA PICC G4 STYLET: 1L 4.5FR X 55CM TCG; CATHETER INTRAVASCULAR THERAPE
Catalog Number DLX-45541-VPSC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Associated medwatch number: mw5160945.
 
Event or Problem Description
It was reported initially by a representative of the health care facility "picc insertion (b)(6) 2024 at 12:27, 47cm right arm, basilic vein.Sterile chg gel dressing used.Rapid response team called 20:43 (patient found slumped in chair) dod (b)(6) 2024 at 04:26." it was received via medwatch "sterile chlorhexidine gluconate gel dressing.Start 12:15 end 12:27.Rapid response team called for condition change.Patient minimally responsive to painful stimulation.Patient presently slumped over in bedside recliner.Extremities essentially flaccid, possibly with recent posturing reported." additional information reports the cause of death was "unable to determine, the patient was dnr and after decline, family wished no more interventions.Subsequently received from the health care facility representative "suspect respiratory or possible brain bleed per notes.Unable to have ct secondary to acute condition; the provider suggested a brain bleed versus respiratory compromise.".
 
Additional Manufacturer Narrative
Qn#(b)(4).Associated medwatch number: mw5160945.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified to suggest a manufacturing issue.Clinical and medical affairs (cma) was consulted regarding this event.Per cma, the picc insertion does not appear to be associated with the patient death, which was 8 hours after the picc insertion.Nothing included from the customer demonstrates a correlation to the picc.Additionally, although the cause of death was not confirmed, the customer suggested that the death was related to a brain bleed.Based on the available information and without a sample returned, the root cause cannot be determined.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported initially by a representative of the health care facility "picc insertion (b)(6) 2024 at 12:27, 47cm right arm, basilic vein.Sterile chg gel dressing used.Rapid response team called 20:43 (patient found slumped in chair) dod (b)(6) 24 at 04:26." it was received via medwatch "sterile chlorhexidine gluconate gel dressing.Start 12:15 end 12:27.Rapid response team called for condition change.Patient minimally responsive to painful stimulation.Patient presently slumped over in bedside recliner.Extremities essentially flaccid, possibly with recent posturing reported." additional information reports the cause of death was "unable to determine, the patient was dnr and after decline, family wished no more interventions.Subsequently received from the health care facility representative "suspect respiratory or possible brain bleed per notes.Unable to have ct secondary to acute condition; the provider suggested a brain bleed versus respiratory compromise.".

Brand Name
ARROW AGBA PICC G4 STYLET: 1L 4.5FR X 55CM TCG
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20507240
Report Number9680794-2024-01042
Device Sequence Number8590104
Product Code LJS
UDI-Device Identifier10801902208610
UDI-Public(01)10801902208610(11)240416(17)251031(10)33F24B0527(21)
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K122545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue NumberDLX-45541-VPSC
Device Lot Number33F24B0527
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient Age63 YR
Patient SexUnknown
Patient Weight103 KG